| Model Number |
HT70 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an ht70 plus ventilator had frozen screen.The ventilator was not in use on a patient at the time of the reported event.A service engineer (se) inspected the device and found that the single board computer (sbc) board needed to be replaced.